# SDR DALA2016090106370

- Difficulty date: August 31, 2016
- Submitted: September 5, 2016
- Operation: Air carrier
- Aircraft: N358NB
- Make and model: Airbus A319-114
- Aircraft serial: 1897
- Aircraft time: 37,050 hours, 19,358 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Box Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FRAME 43 RT FIRST AND LAST HOLE SIDE BOX BEAM UPPER FLANGE, REPAIR IAW ERA 549855-14AD, REV ORIGINAL.
